# SDR 96ZZZX5628

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont GTSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 653453
- Condition: Misinstalled
- Location: Int Valve
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CYLINDER INTAKE SEAT NOT SEATED INTO MACHINED PORTION OF CYLINDER HEAD ALL THE WAY IN.  UPON INSTALLATION AT FACTORY, NOT TAPPED IN COMPLETELY OR SEATED TO MACHINED HOLE.  SUBMITTER STATES ALWAYS INSPECT NEW CYLINDERS FOR CORRECT SEATING OF VALVE SEAT INTO CYLINDERS.
